Alert archive / Kentucky / Areal Flood Advisories in 2015

Areal Flood Advisory 21, NWS Louisville, KY

April 3, 201512 counties in Kentucky

NWS Louisville, KY issued this areal flood advisory at Apr 3, 2015, 2:01 AM EDT for 12 counties in Kentucky. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2015, 2:01 AM EDT (06:01 UTC)
Expired
Apr 3, 2015, 4:30 AM EDT
In force
2 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Anderson County, KY, Bourbon County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Harrison County, KY, Jessamine County, KY, Nicholas County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 117 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this areal flood advisory went out at Apr 3, 1:35 AM EDT, 26 minutes earlier.

Area forecast discussion, Apr 3, 1:35 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
135 AM EDT Fri Apr 3 2015

...Mesoscale Forecast Update...
Issued at 125 AM EDT Fri Apr 3 2015

Line of thunderstorms continues to sag slowly southeast from
Louisville eastward at this time. These storms will produce a period
of torrential rain...and a Flood Advisory is in effect for this line
for significant ponding of water. Despite a tight leading
reflectivity gradient, the storms are producing some gusty winds but
nothing severe. Hail does not appear to be much of a threat either
at this time with these storms.

Of much more concern is the western part of this line from
Louisville west and northwest in south-central Indiana. Here,
environmental inflow from the southwest is overrunning the boundary
from the western part of the line resulting in increasing training
cells north of the boundary. These storms are moving east into areas
where heavy rain just occurred an hour or two ago. In these areas,
flash flooding may well become an increasing hazard overnight,
especially if a balance between storm-relative inflow ahead of the
storms and the storms' cold pool outflow occurs resulting in a
nearly stationary MCS. This scenario looks increasingly likely.

In addition, the latest low-level mesoanalysis shows strong moisture
transport over much of Kentucky, with the exit region/gradient zone
of this transport in southern Indiana, where the heaviest rain
normally falls given this transport pattern. This is also in the
gradient zone of the equivalent potential temperature ridge axis,
another elevated convection heavy rain signal. Finally, these storms
are low centroid, with very efficient warm cloud processes to
produce heavy rain amounts and high rates.

All these factors all point to what could become a significant flood
and potentially dangerous flood event overnight, as convection goes
all the way back into southern Illinois and is headed eastward.

Issued at 900 PM EDT Thu Apr 2 2015

First round of convection weakening/moving out of the area with
brief break across the area. Surface analysis shows main frontal
boundary lying just north of the LMK forecast area. Latest water
vapor imagery shows another impulse coming into Missouri back into
Colorado with strengthening upper level jet leading to large scale
forcing for ascent. 850 mb jet winds are expected to ramp up to near
50 kts later this evening and moisture transport axis is focused on
southern Illinois, southwest Kentucky and far southwest Indiana.

Currently, convection is beginning to blossom along the stalled
frontal boundary and over the coming hours this should increase in
coverage and intensity as it gradually moves east. CAPE and shear
environment is more favorable to our west and wanes considerably as
one moves east of I-65. Nonetheless, stronger to marginally severe
storms will be possible late this evening through the overnight with
damaging winds and large hail. Main concern is flash flooding as
today's rounds of convection have primed parts of the area with 1-2
inches, with locally higher amounts. With the anomalously high PWATs
in place and deep southwesterly flow parallel to the stalled front,
training storms producing flash flooding will be possible across the
area. At this time, hi-res models are pointing to along and north of
the KY parkways though there is some uncertainty/disagreement in
exactly where this will all set up.

.SHORT TERM (Now through Friday Night)...
Issued at 345 PM EDT Thu Apr 2 2015

...Severe Storms Likely this Evening and Flash Flooding Possible
Tonight Through Friday...

Severe Thunderstorm Watch #16 has been issued for all of central KY
and portions of south central Indiana near the Ohio River.  A broken
line of storms with small cells ahead of it has formed and will
continue to move east through our area through this evening.  With
CAPE values of 1500 J/KG, DCAPE up 800 to 1000, and Effective Bulk
Shear values in the 35-45 kt range, expect storms to continue to
reach severe levels.  Wind damage and golf ball size hail have been
reported out of storms over southern Indiana.  Damaging winds and
large hail will remain the main threats through this evening.  With
effective SRH of 200-300 m2/s2, an isolated tornado can't be ruled
out this evening as well although LCLs seem a little high over some
areas.

A flash flood threat still exists for tonight as flow aloft aligns
parallel to the approaching frontal boundary.  Favorable h850
moisture transport and unseasonable high precipitable water values
continue to support a very moist atmosphere capable of producing
very heavy rainfall in storms.  High-res models continue to indicate
an axis of training convection will develop near and parallel to the
Ohio River potentially producing 2-4 inches of rainfall on either
side of the river tonight which will likely cause flash flooding
problems.   Areas over south central KY have been well saturated
from storms this morning so their FFG is lower.  6 hr FFG was
running between 1.75-3 inches which definitely looks achievable
where repeated t-storms occur overnight.

For Friday, we'll continue with rounds of storms ahead of a cold
front with the front finally moving through Fri evening.  Strong to
severe storms will again be possible with the best time for severe
storms being between 1-9pm Friday.  Better dynamics will exist for
tomorrow as the main low pressure moves through the region and enter
a favorable region of the upper level jet.  Wind fields will be
supportive of supercellular convection.  While any morning
convection/clouds may limit instability, breaks in the clouds could
occur like today allowing instability to build quickly in the late
morning/early afternoon hours.  Think the main severe threats will
be hail and wind again for tomorrow, but again can't rule out an
isolated tornado especially if we get some supercells.  Any
convection tomorrow will continue to aggravate or cause more flash
flooding problems.  Overall rainfall totals today through Fri
evening look to total between 2-5 inches with locally higher amounts.

The area will finally go dry Fri night with skies clearing late.
Winds will remain gusty outside of any storms through Friday night.
Temps will be mild ranging from the upper 50s to lower 70s
tonight/Fri, and then 30s Fri night.

.LONG TERM (Saturday through Thursday)...
Issued at 310 PM EDT Thu Apr 2 2015

Beginning of this period looks nice, with high pressure moving from
southern MO over to NC by Sunday morning. Return flow on the back
side of this high will bring back rain chances, starting Sunday
night. We should see a break after these warm-air advection type
showers before the next organized storm system moves over the
Central Plains Tuesday. This system will bring a front into the
Midwest Tuesday and Tuesday night. Models diverge some on details of
where this front goes and how fast, so in general have kept
high-chance to low-end likely pops to Thursday. With the rain threat
we have now, another extended period of heavy rains could exacerbate
the flood threat, so will have to monitor trends here.

Temperatures should start off a little below normal, but the rest of
the period looks like it will be above.

&&

.AVIATION (06Z TAF Update)...
Issued at 105 AM EDT Fri Apr 3 2015

Convective line is poised just north of SDF at the moment, and the
main questions are how long it will continue to impact SDF, and when
it could drop south into LEX. Will initialize SDF with at least
TEMPO if not prevailing TSRA for the first couple of hours.
Visibilities will most likely drop to IFR at times in
showers/storms, but that should be brief enough to go with
borderline IFR/MVFR for prevailing.

Expect a break between waves sometime between mid-morning and early
afternoon Friday, but not confident that we can go completely dry at
any time. Will continue with VCTS for much of the day. High-end MVFR
ceilings will prevail.

In the afternoon SW wind gusts will pick up to 20 kt or more just
ahead of the front. Late afternoon fropa in the 21-23Z ballpark,
with an impressive wind surge behind it. Will go for a few hrs of
sustained winds at 20+ kt with gusts of 30 kt or more. Post-frontal
ceilings should drop into fuel-alternate.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through this evening FOR KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through this evening FOR INZ076>079-083-084-
     089>092.

&&

Mesoscale......TWF/ZT
Short Term.....AMS
Long Term......RJS
Aviation.......RAS
Hazardous weather outlook, Apr 2, 7:00 PM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EDT THU APR 2 2015

INZ076>079-083-084-089>092-KYZ023>035-038-045-053-061-070-032300-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...
BARDSTOWN...HODGENVILLE...MORGANTOWN...RUSSELLVILLE
700 PM EDT THU APR 2 2015 /600 PM CDT THU APR 2 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TONIGHT. STORMS
THAT OCCUR THIS EVENING COULD BECOME STRONG TO SEVERE...WITH
DAMAGING WIND GUSTS AND LARGE HAIL.

ANOTHER THREAT IS HEAVY RAINFALL AND LOCALIZED FLOODING. THE
ATMOSPHERE IS VERY SATURATED AND RAIN STORMS WILL AFFECT MANY OF
THE SAME AREAS REPEATEDLY...PRODUCING HEAVY RAINFALL THAT WILL
RESULT IN POTENTIALLY LIFE THREATENING FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ON FRIDAY COULD CONTINUE TO PRODUCE HEAVY RAINFALL
OVER THE SAME AREAS AFFECTED TONIGHT...POTENTIALLY RESULTING IN
FLOODING. IN ADDITION...DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE IN THE AFTERNOON AND EVENING HOURS.

ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER
COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS
WILL BE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND
FLOODING THROUGH FRIDAY EVENING.

KYZ036-037-039>043-046>049-054>057-062>067-071>078-081-082-032300-
SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
700 PM EDT THU APR 2 2015 /600 PM CDT THU APR 2 2015/

...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TONIGHT. STORMS
THAT OCCUR THIS EVENING COULD BECOME STRONG TO SEVERE...WITH
DAMAGING WIND GUSTS AND LARGE HAIL.

ANOTHER THREAT IS HEAVY RAINFALL AND LOCALIZED FLOODING. THE
ATMOSPHERE IS VERY SATURATED AND RAIN STORMS WILL AFFECT MANY OF
THE SAME AREAS REPEATEDLY...PRODUCING HEAVY RAINFALL THAT WILL
RESULT IN POTENTIALLY LIFE THREATENING FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ON FRIDAY COULD CONTINUE TO PRODUCE HEAVY RAINFALL
OVER THE SAME AREAS AFFECTED TONIGHT...POTENTIALLY RESULTING IN
FLOODING. IN ADDITION...DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE IN THE AFTERNOON AND EVENING HOURS.

ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER
COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS
WILL BE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND
FLOODING THROUGH FRIDAY EVENING.

AMS/RJS

In the hours before

Local storm report, Apr 2, 9:13 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 PM EDT THU APR 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             SHREWSBURY              37.38N 86.38W
04/02/2015  E0.88 INCH       GRAYSON            KY   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 2, 10:20 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 PM EDT THU APR 2 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     OLGA                    36.95N 85.15W
04/02/2015                   RUSSELL            KY   TRAINED SPOTTER

            LARGE TREE AND POWER LINES DOWN

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 2, 10:47 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1047 PM EDT THU APR 2 2015

KYZ029-030-030315-
BULLITT KY-JEFFERSON KY-
1047 PM EDT THU APR 2 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS WILL MOVE ACROSS SOUTHERN LOUISVILLE
AND NORTHERN BULLITT COUNTY...

AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FAIRDALE...AND MOVING NORTHEAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  VALLEY STATION...
  OKOLONA...
  JEFFERSONTOWN...
  FERN CREEK...
  FAIRDALE...
  THIXTON...
  FISHERVILLE AND ROUTT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3828 8549 3812 8543 3801 8580 3813 8588
TIME...MOT...LOC 0247Z 247DEG 42KT 3811 8573

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:00 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio30 min
Apr 2, 8:27 PM EDTSevere Thunderstorm WarningLMKEdmonson, Grayson23 min
Apr 2, 10:47 PM EDTSpecial Weather StatementLMKJefferson28 min
Apr 2, 11:33 PM EDTAreal Flood AdvisoryLMKTrimble2 hr
Apr 3, 12:33 AM EDTAreal Flood AdvisoryLMKHenry, Jefferson, Meade, Oldham, Trimble2 hr
Apr 3, 1:16 AM EDTAreal Flood AdvisoryLMKBullitt, Franklin, Harrison, Henry, Jefferson, Oldham and 3 more2 hr
Apr 3, 2:16 AM EDTFlash Flood WarningLMKJefferson3 hr
Apr 3, 2:41 AM EDTFlash Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford3 hr
Apr 3, 3:23 AM EDTAreal Flood AdvisoryLMKAnderson, Clark, Fayette, Garrard, Jessamine, Madison and 4 more3 hr
Apr 3, 3:56 AM EDTFlash Flood WarningLMKBullitt, Jefferson, Meade3 hr
Apr 3, 4:37 AM EDTFlash Flood WarningLMKAnderson, Bullitt, Fayette, Jessamine, Mercer, Nelson and 2 more3 hr
Apr 3, 5:10 AM EDTFlash Flood WarningLMKBullitt, Jefferson3 hr
Apr 3, 5:43 AM EDTAreal Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford7 hr
Apr 3, 6:12 AM EDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 5 more3 hr
Apr 3, 6:28 AM EDTSpecial Weather StatementLMKHart27 min
Apr 3, 6:57 AM EDTAreal Flood WarningLMKMeade78 min
Apr 3, 7:31 AM EDTSpecial Weather StatementLMKBarren, Metcalfe29 min
Apr 3, 7:57 AM EDTAreal Flood WarningLMKBullitt, Jefferson6 hr
Apr 3, 8:13 AM EDTAreal Flood WarningLMKMeade6 hr
Apr 3, 9:13 AM EDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 3 more6 hr
Apr 3, 9:23 AM EDTRiver Flood WarningLMKBourbon52 hr
Apr 3, 9:34 AM EDTRiver Flood WarningLMKGarrard, Jessamine, Mercer39 hr
Apr 3, 9:34 AM EDTRiver Flood WarningLMKAnderson, Franklin, Woodford4 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKCarroll, Henry, Owen5 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKHardin, Nelson4 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKBullitt29 hr
Apr 3, 10:18 AM EDTRiver Flood WarningLMKNicholas, Robertson4 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKOhio47 hr
Apr 3, 10:31 AM EDTRiver Flood WarningLMKEdmonson3 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKButler, Warren5 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio8 days
Apr 3, 10:43 AM EDTRiver Flood WarningLMKHarrison52 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKJefferson, Oldham51 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKJefferson, Meade51 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKBreckinridge, Hancock51 hr
Apr 3, 11:23 AM EDTRiver Flood WarningLMKHancock18 days
Apr 3, 11:36 AM EDTAreal Flood AdvisoryLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Hancock and 6 more114 min
Apr 3, 1:04 PM EDTAreal Flood WarningLMKMeade6 hr
Apr 3, 1:07 PM EDTAreal Flood WarningLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 14 more6 hr
Apr 3, 2:14 PM EDTSpecial Weather StatementLMKHancock31 min
Apr 3, 2:32 PM EDTSpecial Weather StatementLMKSimpson28 min
Apr 3, 2:40 PM EDTSpecial Weather StatementLMKLogan, Warren30 min
Apr 3, 2:47 PM EDTSpecial Weather StatementLMKJefferson, Meade, Oldham28 min
Apr 3, 2:51 PM EDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Apr 3, 3:08 PM EDTSpecial Weather StatementLMKBarren, Edmonson, Hart, Warren32 min
Apr 3, 3:39 PM EDTFlash Flood WarningLMKAnderson, Franklin, Mercer, Shelby, Spencer, Woodford3 hr
Apr 3, 3:39 PM EDTSpecial Weather StatementLMKGreen, Taylor31 min
Apr 3, 3:58 PM EDTSpecial Weather StatementLMKAnderson, Fayette, Woodford32 min
Apr 3, 4:00 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Madison and 3 more3 hr
Apr 3, 4:09 PM EDTSpecial Weather StatementLMKLincoln, Taylor46 min
Apr 3, 4:41 PM EDTFlash Flood WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Meade3 hr
Apr 3, 4:45 PM EDTSpecial Weather StatementLMKBullitt20 min
Apr 3, 5:12 PM EDTSpecial Weather StatementLMKClark8 min
Apr 3, 6:05 PM EDTSpecial Weather StatementLMKHarrison, Scott30 min
Apr 3, 6:29 PM EDTSpecial Weather StatementLMKClinton31 min
Apr 3, 6:33 PM EDTAreal Flood WarningLMKBreckinridge, Hancock, Meade12 hr
Apr 3, 6:34 PM EDTSpecial Weather StatementLMKJessamine31 min
Apr 3, 6:44 PM EDTAreal Flood WarningLMKAnderson, Bullitt, Franklin, Henry, Jefferson, Mercer and 6 more12 hr
Apr 3, 6:57 PM EDTAreal Flood WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 4 more12 hr
Apr 3, 1:42 AM EDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry3 hr
Apr 3, 4:51 AM EDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington3 hr
Apr 3, 7:43 AM EDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington6 hr
Apr 3, 10:06 AM EDTRiver Flood WarningLMKJefferson, Scott24 hr
Apr 3, 10:48 AM EDTRiver Flood WarningLMKHarrison, Washington22 hr

Nearby

Areal Flood Advisories in Kentucky, 2015Every areal flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.